# SDR SCNA20250402091

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,314 hours, 19,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 22R AND 25R AISLE EMERGENCY LIGHTS NOT ILLUMINATING. -  REMOVED AND REPLACED BULBS AT ROW 22R AND 25R. CLEANED AND RESECURED WIRING HARNES AT ROW 25R. REMOVED AND REPLACED AFT RIGHT CHARGER ASSEMBLY AND BATTERY PACK. REF AMM 33-51-00. OPS CHECKS OK.
